# SDR CA101206025

- Difficulty date: December 3, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Pilats PC1247
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 9733033113
- Condition: Intermittent
- Location: Rt Mlg
- Part time: 183 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) CREW ADVISORY INDICATION WAS "RT WOW" (RIGHT HAND MAIN GEAR WEIGHT ON WHEELS FAULT)  RIGHT MAIN LANDING GEAR "DOWN" PROXIMITY SWITCH FAILED. IT GIVES AN INTERMITTENT CLOSED SIGNAL UPON TARGET SENSE. PART RETURNED TO MANUFACTURER FOR INSPECTION.
